# SDR AUS20030858

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE MOMENTARILY LOST POWER. POWER LOSS NOTED ON ENGINE GAUGES AND AIRCRAFT YAWED. NO REOCCURRENCE DURING FLIGHT.  VIBRATION NOTICEABLE AT FLIGHT IDLE.
